Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

136 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I take the following medication for headaches , Butalb 50-325-40

I take the following medication for headaches , Butalb 50-325-40
I have taken two arthiritis strength over the counter Tylenol for the headache but has not helped.
Would there be any danger in taken the above listed prescription medication since the Tylenol has not helped.
Thank you
YYYY@YYYY
Fri, 18 May 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am experiencing an extreme headache, like I experience about once every year or so. This morning I took Dexilant, Lexapro 5 mg, and Celebrex 200. I took 2 Tylenol with no improvment about an hour ago. I am going to take one of the following for pain, and need help in figuring out the least problematic: Hydrocodone APAP 10-325, Hydrocodone APAP 5-500, Oxycodone Acetaminophen 5-325, Oxycodone APAP 10-325, or Tramadol HCL 50mg. Thank you for your help.

doctor1 MD

i am pace maker implanted, 2types of diebetic, also arithis patient. few days before my pressure was normal. from two days my blood pressure went 156/76. what should precaution should i take?can you give me the advice. iam medicated as following medicine- 1 ) I take Losartan tablet ip 50mg.2)Asprin325mgEc tablet.3) metformin hcl1ooomgtablet.4)Atorvastatintabletip40mg

doctor1 MD

Hi Doctor, I was diagnosed as having thyroiditis (resolving phase) after a thyroid scan and blood tests were done in June. I am a 28 year old female. I was just told to take blood pressure medication (betacap tr-40) to control my lightheadedness and heart palpitations for one month. I did an ECG, echocardiogram and doppler heart test and the cardiologist said everything was normal. After going back for my 2 month follow up appt in early august my blood test showed that I now have hypothyroidism. I was prescribed 50 mcg thyronorm which I have been taking every morning. As of the past 2 days my palpitations have started again. Is this something to be concerned about? Can you have palpitations with hypothyroidism? Can I resume taking blood pressure medication along with thyronorm? Kindly advice. Any help will be greatly appreciated. Thank you for your time.

Loading Online Doctors....